| Model Number |
SA60AT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There were no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that following implantation of an intraocular lens (iol) patient experienced blurry vision due to refractive miss and incorrect power.The lens was exchanged with a new one approximately four months following the initial procedure.Additional information was requested.